Fixed point theorems for generalized contractions in ordered metric spaces

By Donal O'Regan, Adrian Petrusel. 2008

390 citations recorded by the source corpus.

Abstract The purpose of this paper is to present some fixed point results for self-generalized contractions in ordered metric spaces. Our results generalize and extend some recent results of A.C.M. Ran, M.C. Reurings [A.C.M. Ran, M.C. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132 (2004) 1435–1443], J.J. Nieto, R. Rodriguez-Lopez [J.J. Nieto, R. Rodriguez-Lopez, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (2005) 223–239; J.J. Nieto, R. Rodriguez-Lopez, Existence and uniqueness of fixed points in partially ordered sets and applications to ordinary differential equations, Acta Math. Sin. (Engl. Ser.) 23 (2007) 2205–2212], J.J. Nieto, R.L. Pouso, R. Rodriguez-Lopez [J.J. Nieto, R.L. Pouso, R. Rodriguez-Lopez, Fixed point theorem theorems in ordered abstract sets, Proc. Amer. Math. Soc. 135 (2007) 2505–2517], A. Petrusel, I.A. Rus [A. Petrusel, I.A. Rus, Fixed point theorems in ordered L -spaces, Proc. Amer. Math. Soc. 134 (2006) 411–418] and R.P. Agarwal, M.A. El-Gebeily, D. O'Regan [R.P. Agarwal, M.A. El-Gebeily, D. O'Regan, Generalized contractions in partially ordered metric spaces, Appl. Anal., in press]. As applications, existence and uniqueness results for Fredholm and Volterra type integral equations are given.

Subfields: Geometry and Topology

View Paper: https://www.semanticscholar.org/paper/d4040b93f1e05b38b2ee35484c730df3c1c361ce

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Geometry and Topology

  1. Hassen Aydi
  2. Bessem Samet
  3. Rade Lazovic
  4. Miloje Rajovic
  5. Rade Stojiljkovic
  6. Yeol Je Cho
  7. Sihua Liang
  8. Jihui Zhang

Citations in the corpus